KAM theorem for the nonlinear Schrödinger equation. (English) Zbl 0977.35133

Summary: We prove the persistence of finite-dimensional invariant tori associated with the defocusing nonlinear Schrödinger equation under small Hamiltonian perturbations. The invariant tori are not necessarily small.


35Q55 NLS equations (nonlinear Schrödinger equations)
37K55 Perturbations, KAM theory for infinite-dimensional Hamiltonian and Lagrangian systems
Full Text: DOI Link


[1] Bättig D, Duke Math. J. 79 pp 549– (1995) · Zbl 0855.58035
[2] Bourgain J, Nonlinear Schrödinger Equations
[3] Craig W, Periodic Solutions of Nonlinear Schrödinger Equations and Nash–Moser Method (1993)
[4] Faddeev L D, Hamiltonian Methods in the Theory of Solitons (1987)
[5] Grébert B, Forum Math. 5 pp 459– (1993)
[6] Grébert B Kappeler T Théorème de Type KAM Pour L’équation de Schrödinger Non Linéaire, C. R. Acad. Sci. Paris, t. 327, Série 1, 1998, 473–478
[7] Grébert B, Appl. Math. Lett. 11 (4) pp 95– (1998) · Zbl 0940.35186
[8] Kuksin S, Nearly Integrable Infinite-Dimensional Hamiltonian Systems, LNM 1556 (1993) · Zbl 0784.58028
[9] Kuksin S, Ann. Math. 143 pp 149– (1996) · Zbl 0847.35130
[10] Misyura T V, Theor. Funktsii Funksional. Anal. i Prilozhen 30 pp 90– (1978)
[11] Pöschel J, Ann. Sc. Norm. Sup. Pisa 23 pp 119– (1996)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.